# SDR CALA2024082600492

- Difficulty date: August 22, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 76,652 hours, 28,162 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NOSE DOWN ELEC TRIM FAILED IN FLIGHT RAN STAB TRIM TEST PER FIM 22-11-00 LIBRARY TEST 60.32, TEST PASSED, NOSE DOWN AND UP TRIM FUNCTIONS NORMAL.
